MAUDE Adverse Event Report: MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL CRANIAL PERFORATOR Ø11 X Ø7 X 3MM; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU

MICROMAR INDUSTRIA E COMERCIO LTDA EASYDRILL CRANIAL PERFORATOR Ø11 X Ø7 X 3MM; DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Model Number DM0011FAA
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: no conclusion can be drawn.No evaluation was performed, as the device was not returned and discarded by the customer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that when testing the device, the physician noticed that in the moment when perforator reached soft tissue and supposed to stop, it is twisting and causing resistance to operator.This happened three times in a row.Due to twisting, cable of the motor twists around motor in that moment.There was no patient involved with this event.
 
Additional Manufacturer Narrative
G3: evaluation conclusion code "d15" have been updated based on the final investigation conclusion report received on 2026-04-23.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that when testing the device, the physician noticed that in the moment when perforator reached soft tissue and suppose to stop, it is twisting and causing resistance to operator.This happened three times in a row.Due to twisting, cable of the motor twists around motor in that moment.  there was no patient involved with this event.

Brand Name
EASYDRILL CRANIAL PERFORATOR Ø11 X Ø7 X 3MM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (COMPOU
Manufacturer (Section D)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR  09980-390
Manufacturer (Section G)
MICROMAR INDUSTRIA E COMERCIO LTDA
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980 -390
BR   09980-390
Manufacturer Contact
natalia matos
cpnj: 53.168.142/0001-29
av. marginal ao corrego da ser
sao paulo,sp 09980--390
BR   09980-390
140575722
MDR Report Key24494151
Report Number1625507-2026-00103
Device Sequence Number14690919
Product Code HBF
UDI-Device Identifier07898959543562
UDI-Public(01)07898959543562(17)270321(10)0731/23
Combination Product (Y/N)N
PMA/510(K) Number
K141455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDM0011FAA
Device Catalogue NumberDM0011FAA
Device Lot Number0731/23
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown